MATHEMATICA BOHEMICA, Vol. 126, No. 1, pp. 41-52 (2001)

On the oscillation of Volterra summation equations

E. Thandapani, K. Ravi

E. Thandapani, K. Ravi, Department of Mathematics, Periyar University, Salem-636011, Tamilnadu, India

Abstract: The asymptotic and oscillatory behavior of solutions of Volterra summation equations $$ y_{n}=p_{n} \pm \sum _{s=0}^{n-1}K(n,s)f(s,y_{s}), n\in \Bbb N$$ where $\Bbb N=\{0,1,2,\dots \}$, are studied. Examples are included to illustrate the results.

Keywords: Volterra summation equations, oscillation, asymptotic behavior

Classification (MSC2000): 39A10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition